MAUDE Adverse Event Report: SPECTRUM MEDICAL LIMITED QUANTUM SMART OCCLUDER; ELECTRONIC TUBE CLAMP

SPECTRUM MEDICAL LIMITED QUANTUM SMART OCCLUDER; ELECTRONIC TUBE CLAMP
Model Number QSOR
Medical Device Problem Code Failure to Deliver (2338)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/08/2024
Type of Reportable Event Malfunction
Event or Problem Description
Perfusionist reported that they were unable to open the occluder to resume venous flow.We consider the loss of ability to control the pump to be a reportable event, despite no harm to patient involved.
 
Additional Manufacturer Narrative
Performed testing over 2+ hours, including flow regulation and altering between closed/open/released multiple times.Could not replicate the incident as described.Logs provide no insight into why they would experience such events.

Brand Name
QUANTUM SMART OCCLUDER
Common Device Name
ELECTRONIC TUBE CLAMP
Manufacturer (Section D)
SPECTRUM MEDICAL LIMITED
harrier4, meteor business park
cheltenham road east
gloucester, gloucestershire GL2 9 QL
UK  GL2 9QL
Manufacturer (Section G)
SPECTRUM MEDICAL LIMITED
harrier4, meteor business park
cheltenham road east
gloucester, gloucestershire GL2 9 QL
UK   GL2 9QL
Manufacturer Contact
edward blogg
harrier4, meteor business park
cheltenham road east
gloucester, gloucestershire GL2 9-QL
UK   GL2 9QL
MDR Report Key20798545
Report Number3006073153-2024-00103
Device Sequence Number6764093
Product Code DTX
UDI-Device Identifier05060434423443
UDI-Public05060434423443
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K190282
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQSOR
Device Catalogue Number51-000074-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/03/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/15/2024
Initial Report FDA Received Date11/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/19/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown